advertisement
Question
Posted by: zinhle | 2011/02/22

Discomfort- pain

Its been quiet painful of late to have intercourse as upon entry its painful. What is the cause of this?

A GP recommended BETADINE. is this good? I''ve tried it for the past 2 days, i no longer feel a discomfort but havent had intercourse as yet. can i have intercourse whilst on BETADINE?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Betadine is useful if there is an infection. If the discomfort has gone, perhaps you had an infection which has cleared up. You can have intercourse while using Betadine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/02/24

Betadine is useful if there is an infection. If the discomfort has gone, perhaps you had an infection which has cleared up. You can have intercourse while using Betadine.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement